Piriton Allergy – 60 Tablets

Sale!

Piriton Allergy – 60 Tablets

£7.19 incl.VAT

Out of stock

Notify me when item is back in stock.

Found this product at a lower price?Compare

Share this product

What is Piriton allergy tablets for?

Piriton allergy tablets tablets contain Chlorphenamine Maleate an antihistamine which can help to relieve the symptoms of allergies (responsive to antihistamine) and itchy skin rashes. Piriton allergy can help with the following:

  • Hayfever
  • Skin allergies and dermatitis
  • Pet allergies
  • Insect bites and stings
  • House dust mite allergies
  • Mould spore allergies
  • Nettle rash and hives
  • Prickly heat and heat rash
  • Allergic reactions to food, food additives or medicines
  • The itchy rash of chickenpox

 

How should you take Piriton allergy tablets?

Adults and adolescents aged over 12 years Take one tablet every 4-6 hours. Do not take more than 6 tablets in 24 hours
Elderly Talk to your doctor and pharmacist before taking this medicine as you may need to take a lower daily dose
Children aged 6-12 years Give half a tablet every 4-6 hours. Do not give more than six half tablets in 24 hours
Children under 6 Not recommended

 

 

  • Do not take piriton if you have ever had allergic reactions to antihistamines or any of the ingredients contained in this medicine, please seek medical advice before taking
  • You have taken monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last two weeks
  • Do not take if you are taking medicines containing antihistamines, including products for the relief of coughs and colds
  • Avoid drinking alcohol with this medicine
  • Do not drive or operate machinery if the syrup makes you feel drowsy, dizzy or if you experience blurred vision
  • Please consult your healthcare professional before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding
  • Please consult your healthcare professional if you are currently taking other medicines as they may cause an interaction

*Please consult the product information leaflet for the full list of warnings and cautions

Active ingredients: chlorphenamine maleate 4mg.

Other ingredients: Lactose, Maize Starch, Yellow Iron Oxide (E172), Magnesium Stearate, Purified Water

Please consult the product information leaflet for the full list of ingredients

 

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren

Product features

What is Piriton allergy tablets for?

Piriton allergy tablets tablets contain Chlorphenamine Maleate an antihistamine which can help to relieve the symptoms of allergies (responsive to antihistamine) and itchy skin rashes. Piriton allergy can help with the following:

  • Hayfever
  • Skin allergies and dermatitis
  • Pet allergies
  • Insect bites and stings
  • House dust mite allergies
  • Mould spore allergies
  • Nettle rash and hives
  • Prickly heat and heat rash
  • Allergic reactions to food, food additives or medicines
  • The itchy rash of chickenpox

Instructions for use

 

How should you take Piriton allergy tablets?

Adults and adolescents aged over 12 years Take one tablet every 4-6 hours. Do not take more than 6 tablets in 24 hours
Elderly Talk to your doctor and pharmacist before taking this medicine as you may need to take a lower daily dose
Children aged 6-12 years Give half a tablet every 4-6 hours. Do not give more than six half tablets in 24 hours
Children under 6 Not recommended

 

Warning and cautions

 

  • Do not take piriton if you have ever had allergic reactions to antihistamines or any of the ingredients contained in this medicine, please seek medical advice before taking
  • You have taken monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last two weeks
  • Do not take if you are taking medicines containing antihistamines, including products for the relief of coughs and colds
  • Avoid drinking alcohol with this medicine
  • Do not drive or operate machinery if the syrup makes you feel drowsy, dizzy or if you experience blurred vision
  • Please consult your healthcare professional before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding
  • Please consult your healthcare professional if you are currently taking other medicines as they may cause an interaction

*Please consult the product information leaflet for the full list of warnings and cautions

Ingredients

Active ingredients: chlorphenamine maleate 4mg.

Other ingredients: Lactose, Maize Starch, Yellow Iron Oxide (E172), Magnesium Stearate, Purified Water

Please consult the product information leaflet for the full list of ingredients

 

Product Reviews

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren
0